# SDR UIEA2021070101448

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 74,254 hours
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ITEM #1 STATUS MESSAGE WXR SYS DISPLAYED IN FLIGHT.( PERF FIM 34-43 FT 805, NO FAULTS NOTED. PERF OPS TEST IAW AMM 34-43-00, OPS TEST GOOD, NO DEFECTS OR STATUS MSGS NOTED AT THIS TIME. )
